# SDR ASOA04353

- Difficulty date: April 28, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND OUT OF LIMITS ON THE BRACKET SUPPORT ON THE LT SIDE THRESHOLD AT STRINGER 14 LT AT FRAME 37 AND BETWEEN FRAMES 38 AND 39.  MAINTENANCE REPLACED THE CORRODED BRACKETS IAW SRM 512500.  AIRCRAFT WAS RELEASED FROM C-CHECK ON MAY 14, 2004.
